Bulletin of Mathematical Biology

, Volume 43, Issue 2, pp 239–244

Consensusn-trees

  • T. Margush
  • F. R. McMorris
Note

DOI: 10.1007/BF02459446

Cite this article as:
Margush, T. & McMorris, F.R. Bltn Mathcal Biology (1981) 43: 239. doi:10.1007/BF02459446

Abstract

It is not unusual for several classifications to be given for the same collection of objects. We present a method, called majority rule, which can be used to define a consensus of these classifications. We also discuss some mathematical properties of this consensus tree.

Copyright information

© Society for Mathematical Biology 1981

Authors and Affiliations

  • T. Margush
    • 1
  • F. R. McMorris
    • 1
  1. 1.Department of MathematicsBowling Green State UniversityBowling GreenUSA